Member's Mark® Diphenhydramine - 400ct
Item# 971637 |Model#:47979 | (3) |
Relieves sneezing, runny nose, itchy, watery eyes and throat.
Active Ingredient in each Tablet
Diphenhydramine Hydrochloride 25 mg
Warranty InformationThis product is covered by the Sam's Club Member Satisfaction Guarantee.
There is no additional information available for this item.